# SDR DALA2025042103073

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER PAN. ALSO FWD EDGE PAN ON BEAM #2 CRACKED AT LH FWD EMERGENCY EXIT. SUMMARY OF NRC-00781: UPPER PAN AND ALSO FWD EDGE PAN CRACKS ON BEAM #2 AT LH FWD EMERGENCY EXIT WERE REPAIRED PER B717-200 SRM 52-20-02-2R PROCEDURE 1 REPAIR 1. (LP #0919966)
